Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2002, Volume 42, Number 9, Pages 1304–1315 (Mi zvmmf1127)  

This article is cited in 1 scientific paper (total in 1 paper)

New extremum conditions for smooth problems with inequality constraints

A. A. Tsygankov

M. V. Lomonosov Moscow State University, Faculty of Computational Mathematics and Cybernetics

Full text: PDF file (2278 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2002, 42:9, 1256–1267

Bibliographic databases:
UDC: 519.658.4
MSC: Primary 49J35; Secondary 49K24
Received: 26.11.2001

Citation: A. A. Tsygankov, “New extremum conditions for smooth problems with inequality constraints”, Zh. Vychisl. Mat. Mat. Fiz., 42:9 (2002), 1304–1315; Comput. Math. Math. Phys., 42:9 (2002), 1256–1267

Citation in format AMSBIB
\Bibitem{Tsy02}
\by A.~A.~Tsygankov
\paper New extremum conditions for smooth problems with inequality constraints
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2002
\vol 42
\issue 9
\pages 1304--1315
\mathnet{http://mi.mathnet.ru/zvmmf1127}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1945176}
\zmath{https://zbmath.org/?q=an:1104.49302}
\transl
\jour Comput. Math. Math. Phys.
\yr 2002
\vol 42
\issue 9
\pages 1256--1267


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1127
  • http://mi.mathnet.ru/eng/zvmmf/v42/i9/p1304

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Tsygankov, “On the quadratic form structure in a mathematical programming problem”, Comput. Math. Math. Phys., 44:2 (2004), 225–236  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:186
    Full text:71
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022